Advertisement

Stochastic Differential Equations: A Wiener Chaos Approach

  • Sergey Lototsky
  • Boris Rozovskii

Keywords

Strong Solution Stochastic Equation Traditional Solution Wick Product Stochastic Basis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

 References

  1. 1.
    Baxendale, P., Harris, T.E.: Isotropic stochastic flows. Annals of Probabability 14(4),1155-1179 (1986)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Budhiraja, A., Kallianpur, G: Approximations to the solution of the Zakai equa-tions using multiple Wiener and Stratonovich integral expansions. Stochastics and Stochastics Reports 56(3-4), 271-315 (1996)zbMATHMathSciNetGoogle Scholar
  3. 3.
    Cameron, R.H., Martin, W.T.: The orthogonal development of nonlinear func-tionals in a series of Fourier-Hermite functions. Annals of Mathematics 48(2), 385-392 (1947)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Deck, T., Potthoff, J.: On a class of stochastic partial differential equations related to turbulent transport. Probability Theory and Related Fields 111, 101-122 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Vanden Eijden, E.: Generalized flows, intrinsic stochasticity, and turbu-lent transport. Proc. Nat. Acad. Sci. 97(15), 8200-8205 (2000)CrossRefGoogle Scholar
  6. 6.
    Eidelman, S.D.: Parabolic systems, Groningen, Wolters-Noordhoff 1969Google Scholar
  7. 7.
    Freidlin, M.I.: Functional Integration and Partial Differential Equations. Prince-ton University Press 1985.Google Scholar
  8. 8.
    Gawedzki, K., Vergassola, M.: Phase transition in the passive scalar advection. Physica D 138, 63-90 (2000)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Gikhman, I.I., Mestechkina, T.M.: The Cauchy problem for stochastic first-order partial differential equations. Theory of Random Processes 11, 25-28 (1983)zbMATHMathSciNetGoogle Scholar
  10. 10.
    Hida, T., Kuo, H-H., Potthoff, J., Sreit, L.: White Noise. Kluwer 1993Google Scholar
  11. 11.
    Hille, E., Phillips, R.S.: Functional Analysis and Semigroups. Amer. Math. Soc. Colloq. Publ., Vol. XXXI 1957Google Scholar
  12. 12.
    Holden, H., Øksendal, B., Ubøe, J., Zhang, T.: Stochastic Partial Differential Equations. Birkhäuser 1996Google Scholar
  13. 13.
    Ito, K.: Multiple Wiener integral. J. Math. Soc. Japan 3, 157-169 (1951)zbMATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Kallianpur, G.: Stochastic Filtering Theory. Springer 1980Google Scholar
  15. 15.
    Karatzas, I., Shreve, S.: Brownian Motion and Stochastic Calculus, 2nd Ed. Springer 1991Google Scholar
  16. 16.
    Kato, T., Ponce, G.: On nonstationary flows of viscous and ideal fluids in Ls (R2 ). Duke Mathematical Journal 55, 487-489 (1987)zbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Kondratiev, G., Leukert, P., Potthoff, J., Streit, L., Westerkamp, W.: Gen-eralized functionals in Gaussian spaces: the characterization theorem revisited. Journal of Functional Analysis 141(2), 301-318 (1996)zbMATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Kraichnan, R.H.: Small-scale structure of a scalar field convected by turbulence. Phys. Fluids 11, 945-963 (1968)zbMATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    Krylov, N.V.: An analytic approach to SPDEs. In: Stochastic Partial Differential Equations. Six Perspectives. Eds. B. L. Rozovskii, R. Carmona, Mathematical Surveys and Monographs, AMS 185-242 (1999)Google Scholar
  20. 20.
    Krylov, N.V., Veretennikov, A.J.: On explicit formula for solutions of stochastic equations. Mathematical USSR Sbornik 29(2), 239-256 (1976)CrossRefMathSciNetGoogle Scholar
  21. 21.
    Kunita, H.: Cauchy problem for stochastic partial differential equations arising in nonlinear filtering theory. System and Control Letters 1(1), 37-41 (1981)zbMATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    LeJan, Y., Raimond, O.: Integration of Brownian vector fields. Annals of Prob-ability 30(2), 826-873 (2002)MathSciNetGoogle Scholar
  23. 23.
    Liptser, R.S., Shiryayev, A.N.: Theory of Martingales. Kluwer 1989Google Scholar
  24. 24.
    Liptser, R.S., Shiryaev, A.N.: Statistics of Random Processes. 2nd Ed. Springer 2001Google Scholar
  25. 25.
    Lototsky, S.V., Mikulevicius, R., Rozovskii, B.L.: Nonlinear filtering revisited: a spectral approach. SIAM Journal on Control and Optimization 35(2) 435-461 (1997)zbMATHCrossRefMathSciNetGoogle Scholar
  26. 26.
    Lototsky, S.V., Rozovskii, B.L.: Recursive multiple Wiener integral expansion for nonlinear filtering of diffusion processes. In: Stochastic Processes and Func-tional Analysis. Eds. J.A. Goldstein, N.E. Gretsky, and J.J. Uhl, Marsel Dekker 199-208 (1997)Google Scholar
  27. 27.
    Lototsky, S.V., Rozovskii, B.L.: Recursive nonlinear filter for a continuous - dis-crete time model: separation of parameters and observations. IEEE Transactions on Automatic Control 43(8), 1154-1158 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  28. 28.
    Lototsky, S.V., Rozovskii, B.L.: Passive scalar equation in a turbulent incom- pressible Gaussian velocity field. To be published in Russian Mathematical Sur- veysGoogle Scholar
  29. 29.
    Lototsky, S.V., Rozovskii, B.L.: Wiener chaos solutions of linear stochastic evo- lution equations. Submitted to Annals of ProbabilityGoogle Scholar
  30. 30.
    Meyer, P-A.: Quantum Probability for Probabilists. Lecture Notes in Mathe- matics, 1538 (1993)Google Scholar
  31. 31.
    Mikulevicius, R., Rozovskii, B.L.: Global L2 -solutions of stochastic Navier-Stokes equations. To be published in Annals of ProbabilityGoogle Scholar
  32. 32.
    Mikulevicius, R., Rozovskii, B.L.: Separation of observations and parameters in nonlinear filtering. In: Proceedings of the 32nd IEEE Conference on Decision and Control 1564-1559 (1993)Google Scholar
  33. 33.
    Mikulevicius, R., Rozovskii, B.L.: Linear parabolic stochastic PDE’s and Wiener chaos. SIAM Journal on Mathematical Analysis 29(2), 452-480 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  34. 34.
    Mikulevicius, R., Rozovskii, B.L.: Stochastic Navier-Stokes equations. Propa-gation of chaos and statistical moments. In: Optimal Control and Partial Dif-ferential Equations. Eds. J.L. Menaldi, E. Rofman, and A. Sulem, IOS Press 258-267 (2001)Google Scholar
  35. 35.
    Mikulevicius, R., Rozovskii, B.L.: Stochastic Navier-Stokes equations for tur-bulent flows. SIAM Journal on Mathematical Analysis 35(5), 1250-1310 (2004)zbMATHCrossRefMathSciNetGoogle Scholar
  36. 36.
    Monin, A.S., Yaglom, A.M.: Statistical Fluid Mechanics: Mechanics of Turbu-lence, Vol. 1. MIT Press 1971Google Scholar
  37. 37.
    Nualart, D: Malliavin Calculus and Related Topics. Springer 1995Google Scholar
  38. 38.
    Nualart, D., Rozovskii, B.L.: Weighted stochastic Sobolev spaces and bilinear SPDE’s driven by space-time white noise. Journal of Functional Analysis 149(1), 200-225 (1997)CrossRefMathSciNetGoogle Scholar
  39. 39.
    Ocone, D.: Multiple integral expansions for nonlinear filtering. Stochastics 10(1), 1-30 (1983)zbMATHMathSciNetGoogle Scholar
  40. 40.
    Potthoff, J., Våge, G., Watanabe, H.: Generalized solutions of linear parabolic stochastic partial differential equations. Applied Mathematics and Optimization 38,95-107 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  41. 41.
    G. Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cam- bridge University Press 1992Google Scholar
  42. 42.
    Rozovskii, B.L.: Stochastic Evolution Systems. Kluwer 1990Google Scholar
  43. 43.
    Rudin, W.: Functional Analysis. McGraw-Hill 1973Google Scholar
  44. 44.
    Stroock, D.W., Varadhan, S.R.S.: Multidimensional Diffusion Processes. Springer 1979Google Scholar
  45. 45.
    Vishik, M.I., Fursikov, A.V.: Mathematical Problems of Statistical Hydrome- chanics. Kluwer 1979Google Scholar
  46. 46.
    Wong, E.: Explicit solutions to a class of nonlinear filtering problems. Stochastics 16(5),311-321 (1981)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  • Sergey Lototsky
    • 1
  • Boris Rozovskii
    • 2
  1. 1.Department of MathematicsUSC Los AngelesUSA
  2. 2.Department of MathematicsUSC Los AngelesUSA

Personalised recommendations